# SDR AU510001876

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 35-33
- Engine: Cont IO470J
- Propeller: Hartzl BHC92Z*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Broken
- Location: Engine
- Part time: 636 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

NR 6 CYLINDER PISTON BROKEN AT GUDGEON.  CONNECTING ROD BIG END CAP BROKEN OFF.
